# SDR SWIA201541093

- Difficulty date: April 3, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD FORMER, FS 311.75, HAS CORROSION AROUND UPPER TENSION TIE FITTING ON DOOR.  C-CHECK RO 4/21/15,  REMOVED COROSION FROM FWD FORMER AT FS 311.75 AT UPPER TENSION TIE LOCATION REF SRM.  REPAIR FOUND TO BE WITHIN LIMITS. REF,  STS EA.
